# SDR SIMA200120704

- Difficulty date: July 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Pilot Side
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3726 - CREW REPORTED NO TOE BRAKES ON CAPTAINS SIDE.  AIRCRAFT WAS STOPPED WITH EMERGENCY BRAKES.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
